# SDR FDEA201111255025

- Difficulty date: November 25, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 65,835 hours, 12,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST RECEIVED A LEVEL 1, EMERGENCY LIGHT BATTERY 1 LOW ALERT.  R & R POWER SUPPLY PER AMM 33-51-01-4-0. TESTED OK.
